MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PORTEX TUBE SECUREMENT ENDOTRACHEAL; SUPPORT, BREATHING TUBE

SMITHS MEDICAL ASD, INC PORTEX TUBE SECUREMENT ENDOTRACHEAL; SUPPORT, BREATHING TUBE
Catalog Number 100/503/200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the holder detached such that there was a risk of the tracheostomy tube being removed.No patient injury or complications were reported in relation to this event.

Brand Name
PORTEX TUBE SECUREMENT ENDOTRACHEAL
Common Device Name
SUPPORT, BREATHING TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8876323
Report Number3012307300-2019-03828
Device Sequence Number2447689
Product Code JAY
UDI-Device Identifier15019315031823
UDI-Public15019315031823
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
35752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/23/2004
Device Catalogue Number100/503/200
Device Lot Number022825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1